MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME EX BIOPSY SYSTEM; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME EX BIOPSY SYSTEM; BIOPSY INSTRUMENT
Model Number HH8BEX
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome ex probe is a sterile, single patient use instrument that may be used with imaging guidance, such as ultrasound, to obtain tissue samples from the breast for diagnostic analysis of breast abnormalities.The device has not been returned for investigation.No adverse event occurred with the usage of this product.Due to the open package that can potentially affect sterility, we consider this event to be a product malfunction that if it were to recur, has the potential to cause or contribute to a serious injury.
 
Event or Problem Description
Devicor medical products, inc.Received a report from our affiliate devicor medical device (b)(4), stating, needle packaging has break in sterile seal.No patient involvement.This has been documented in our system as record # (b)(4).

Brand Name
MAMMOTOME EX BIOPSY SYSTEM
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8501167
Report Number3008492462-2019-00017
Device Sequence Number2798656
Product Code KNW
UDI-Device Identifier00841911100959
UDI-Public(01)00841911100959(17)231211(10)F11849566D
Combination Product (Y/N)N
PMA/510(K) Number
K033700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2023
Device Model NumberHH8BEX
Device Catalogue NumberHH8BEX
Device Lot NumberF11849566D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1